# SDR UIEA2021081301789

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 2544
- Condition: Failed
- Location: Apu Battery
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING 3 ATTEMPTS( T/S PER FIM 49-11 F/T 987, FOUND FAULT CODE 34 ON ALL LEGS. FOUND APU BATTERY CHARGER TO BE AT FAULT. REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05. OPS CHECKS GOOD. )
